# SDR CA150106006

- Difficulty date: January 6, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: AV16B20824
- Condition: Misinstalled
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) BAD CRIMPING ON THE FUEL TRANSFER SHUTOFF VALVES WIRES ON THE WIRES THAT COME FROM FUEL TRANSFER SHUTOFF VALVE V3QA, V4QA & V5QA , PRODUCTION DID NOT CRIMP CONTACTS M39029/58-363 (12X) AND LUGS B0808005-006N (3X) AS PER BOMBARDIER STANDARDS. WIRES 24 AWG WERE CRIMPED WITH THE TOOL FOR 22 AWG. THESE WIRES ARE LOCATED ON THE FRONT OF THE LEFT WING, BEHIND LEFT WING FAIRING AT FS413, WL66, WS/BL29-45.
